MathSciNet Relay Station
MathSciNet bibliographic data
MR2485430 (2010e:53143) 53D35 (58B20 58D05)
Han, Zhigang Bi-invariant metrics on the group of symplectomorphisms. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3343–3357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement